Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017, Article ID 6173468, 8 pages
https://doi.org/10.1155/2017/6173468
Research Article

Best Proximity Point Results for Some Contractive Mappings in Uniform Spaces

1Department of Mathematics, Adeniran Ogunsanya College of Education, Otto/Ijanikin, Lagos, Nigeria
2Department of Mathematics, University of Lagos, Lagos, Nigeria

Correspondence should be addressed to Victoria Olisama; moc.oohay@amasilociv

Received 20 June 2016; Revised 22 December 2016; Accepted 26 February 2017; Published 26 April 2017

Academic Editor: Sivaguru Sritharan

Copyright © 2017 Victoria Olisama et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. I. A. Bakhtin, “The contraction mapping principle in almost metric spaces,” Journal of Functional Analysis, vol. 30, pp. 26–37, 1989. View at Google Scholar
  3. J. O. Olaleru, G. A. Okeke, and H. Akewe, “Coupled fixed point theorems for generalised ϕ-mappings satisfying contractive condition of integral type on cone metric spaces,” International Journal of Mathematical Modeling & Computations, vol. 2, no. 2, pp. 87–98, 2012. View at Google Scholar
  4. J. O. Olaleru and H. O. Olaoluwa, “Common fixed points of four mappings satisfying weakly contractive-like condition in cone metric spaces,” Applied Mathematical Sciences, vol. 7, no. 57–60, pp. 2897–2908, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. Fan, “Extensions of two fixed point theorems of F. E. Browder,” Mathematische Zeitschrift, vol. 112, pp. 234–240, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Abkar and M. Gabeleh, “A note on some best proximity point theorems proved under P-property,” Abstract and Applied Analysis, vol. 2013, Article ID 189567, 3 pages, 2013. View at Publisher · View at Google Scholar
  8. A. P. Mihaela, “Best proximity point theorems for weak cyclic Kannan contractions,” Filomat, vol. 25, no. 1, pp. 145–154, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. O. Olaleru and O. V. Olisama, “Coupled best proximity points of generalised Hardy-Rogers type cyclic (ω)-contraction mappings,” International Journal of Mathematical Analysis and Optimization, vol. 1, pp. 33–54, 2015. View at Google Scholar
  10. V. O. Olisama, J. O. Olaleru, and H. Olaoluwa, “Quadruple best proximity points of Q-cyclic contraction pair in abstract metric spaces,” Asian Journal of Mathematics and Applications, vol. 2015, Article ID ama0206, p. 21, 2015. View at Google Scholar
  11. V. S. Raj, “A best proximity point theorem for weakly contractive non-self-mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 14, pp. 4804–4808, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Weil, Sur les Espaces a Structure Uniforme et sur la Topologie Generale, vol. 551 of Actualités Scientifiques et Industrielles, Hermann, Paris, France, 1937.
  13. N. Bourbaki, Topologie Generale, Chapitre 1: Structures Topologiques, Chapitre 2: Structures Uniformes. Quatrieme Edition, Actualites Scientifiques et Industrielles, no. 1142, Hermann, Paris, France, 1965.
  14. M. Aamri and D. El Moutawakil, “Common fixed point theorems for E-contractive or E-expansive maps in uniform spaces,” Acta Mathematica Academiae Paedagogicae Nyí Regyháziensis (New Series), vol. 20, no. 1, pp. 83–89, 2004. View at Google Scholar · View at MathSciNet
  15. M. O. Olatinwo, “Some common fixed point theorems for self mappings in uniform space,” Acta Mathematica Academiae Paedagogiace Nyíregyháziensis, vol. 23, no. 1, pp. 47–54, 2007. View at Google Scholar
  16. V. B. Dhagat, V. Singh, and S. Nath, “Fixed point theorems in uniform space,” International Journal of Mathematical Analysis, vol. 3, no. 4, pp. 197–202, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. Hussain, E. Karapinar, S. Sedghi, N. Shobkolaei, and S. Firouzian, “Cyclic ϕ-contractions in uniform spaces and related fixed point results,” Abstract and Applied Analysis, vol. 2014, Article ID 976859, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  19. E. Karapinar and M. Erhan, “Best proximity point on different type contractions,” Applied Mathematics & Information Sciences, vol. 5, no. 3, pp. 558–569, 2011. View at Google Scholar
  20. E. Karapinar, “On best proximity point of ψ-Geraghty contractions,” Fixed Point Theory and Applications, vol. 2013, article 200, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Sadiq Basha, “Best proximity points: optimal solutions,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 210–216, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. Mongkolkeha, Y. J. Cho, and P. Kumam, “Best proximity points for Geraghty's proximal contraction mappings,” Fixed Point Theory and Applications, vol. 2013, article 180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. A. Al-Thagafi and N. Shahzad, “Convergence and existence results for best proximity points,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 10, pp. 3665–3671, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. W. A. Kirk, S. Reich, and P. Veeramani, “Proximinal retracts and best proximity pair theorems,” Numerical Functional Analysis and Optimization, vol. 24, no. 7-8, pp. 851–862, 2003. View at Publisher · View at Google Scholar · View at MathSciNet